A while ago I posted about having these little bumps just under my skin in the underarm area (more where that flappy skin is).
Well I had a couple of them removed and the doctor just called to say that the results show that they are from inflamation (caused by major trauma) located deep in the fatty area and that if I'm taking Advil for pain I should stop as that will cause/aggravate the condition. So . . . stop taking Advil and the little bumps should go away. He was perplexed as to why there were so many of the little bumps.
Quite wierd as the only trauma I had in that area was a couple of years ago when I fell into my bookshelves and broke my wrist.
The other wierd thing is my uper arms and forearms have been bruised for the last week and I have no idea where it came from.
Stormy if the bruising is somewhere near the site of the removals that was done, that sometimes bruises a couple of days after surgery. If it's someplace else, I'd ask the dr. Hope all goes well for you.
Gluten-Free Raw-Food Vegan Kyosha Nim Columnists and Bloggers
Location: Indiana, USA
If you continue to bruise easily, you might try taking bioflavonoid supplements (or taking more if you're already taking some).
The kind that works the very best for me is Nature's Life Lemon Bioflavonoids in the 500 mg potency. I take one tablet with breakfast and one with supper. (I have no idea why, but their 1 gram / 1,000 mg potency doesn't work nearly as well for me.)